# SDR DALA2021091405484

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 686 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 PROTUBERANCE (01 EA) FUSELAGE SKIN BTW STRINGERS 19 TO 20 STATIONS=686 FUSELAGE LH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00043: PROTUBERANCE (01 EA) FUSELAGE SKIN BTW STRINGERS 19 TO 20 STATIONS=686 FUSELAGE LH SIDE WAS REPAIRED PER ER/A 593738-14 REV. ORIGINAL SECTION I. (1942837)
